Dieses Dokument steht unter einer CreativeCommons Lizenz by/3.0
Verlagslink DOI: 10.1155/JAM.2005.37
Titel: Locating real eigenvalues of a spectral problem in fluid-solid type structures
Sprache: English
Autor/Autorin: Voss, Heinrich 
Schlagwörter: nonlinear eigenvalue problem;eigenvalue bounds;minmax principle;fluid structure interaction
Erscheinungsdatum: 1-Jan-2005
Verlag: Hindawi Publishing Corporation
Quellenangabe: Journal of Applied Mathematics, vol. 2005, no. 1, pp. 37-48, 2005
Zeitschrift oder Schriftenreihe: Journal of Applied Mathematics 
Zusammenfassung (englisch): Exploiting minmax characterizations for nonlinear and nonoverdamped eigenvalue problems, we prove the existence of a countable set of eigenvalues converging to ∞ and inclusion theorems for a rational spectral problem governing mechanical vibrations of a tube bundle immersed in an incompressible viscous fluid. The paper demonstrates that the variational characterization of eigenvalues is a powerful tool for studying nonoverdamped eigenproblems, and that the appropriate enumeration of the eigenvalues is of predominant importance, whereas the natural ordering of the eigenvalues may yield false conclusions.
URI: https://doi.org/10.1155/JAM.2005.37
http://tubdok.tub.tuhh.de/handle/11420/1558
DOI: 10.15480/882.1555
ISSN: 1687-0042
Institut: Mathematik E-10 
Dokumenttyp: (wissenschaftlicher) Artikel
Enthalten in den Sammlungen:tub.dok

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
JAM.2005.751256.pdf562,65 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen
Zur Langanzeige

Seitenansichten

74
Letzte Woche
0
Letzten Monat
0
checked on 25.09.2018

Download(s)

15
checked on 25.09.2018

Google ScholarTM

Prüfe


Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.